# SDR UALA2012030801517

- Difficulty date: March 7, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 45,280 hours, 11,763 cycles
- Engine: Pwa PW4056
- System (JASC): 4940 · APU Start/Ignition System
- Part: Relay
- Part number: K197K117
- Part serial: UNKNOWN
- Condition: Faulty
- Location: Apu
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WILL NOT START, 3 ATTEMPTS, FAULT LIGHT CYCLED, NOTHING HAPPENED.   REPLACED RELAY K197 AND K117,  GROUND CHECKED OK.
